PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 42 | 1 | 409-419
Tytuł artykułu

A new proof of Markov's braid theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to introduce a new proof of Markov's braid theorem, in terms of Seifert circles and Reidemeister moves. This means that the proof will be of combinatorial and essentially 2-dimensional nature. One characteristic feature of our approach is that nowhere in the proof will we use or refer to the braid axis. This allows for greater flexibility in various transformations of the diagrams considered. Other proofs of Markov's theorem can be found in [2], [3], [4] and [5].
Słowa kluczowe
Rocznik
Tom
42
Numer
1
Strony
409-419
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Institute of Mathematics, Warsaw University, ul. Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] J.W. Alexander, A Lemma on Systems of Knotted Curves, Proc. Nat. Acad. Sci. 9 (1923), 93-95.
  • [2] D. Bennequin, Entrelacements et équations de Pfaff, Astérisque 107-108 (1983), 87-161.
  • [3] J. Birman, Braids, links and the mapping class groups, Annals of Math. Stud. 82, Princeton University Press, 1974.
  • [4] A.A. Markov, Über die freie Äquivalenz geschlossener Zöpfe, Recueil Mathématique Moscou 1 (1935).
  • [5] H.R. Morton, Threading knot diagrams, Math. Proc. Camb. Phil. Soc. 99 (1986), 247-260.
  • [6] P. Vogel, Representation of links by braids: A new algorithm, Comment. Math. Helvetici 65 (1990), 104-113.
  • [7] S. Yamada, The minimal number of Seifert circles equals the braid index of a link, Invent. Math. 89 (1987), 347-356.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv42i1p409bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.